# SDR R61A201510020700

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 13,710 hours, 13,430 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 8209026
- Part serial: 2011080543
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 5,260 hours, 5,005 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A CABIN PRESSURE LIGHT, RAN QRH AND ELECTED TO RETURN TO DEPARTURE.   TOWER DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.   R & R FLOW CONTROL VALVE IAW AMM AND OPS CHECKED GOOD.
